MathSciNet Relay Station
MathSciNet bibliographic data
MR1923218 55Q40 (55Q99 55T15)
Shimomura, Katsumi; Wang, Xiangjun The homotopy groups $\pi\sb *(L\sb 2S\sp 0)$ at the prime 3. Topology 41 (2002), no. 6, 1183–1198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement